A method of constructing generalized soliton solutions for certain bilinear soliton equations

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

A method is presented for constructing generalized soliton solutions of multiple solitons in a background of ripples for certain bilinear differential(-difference) equations, which are transformed forms of nonlinear wave equations. It is shown that if the bilinear soliton equations have N-soliton solutions they also have generalized soliton solutions.

Original languageEnglish
Pages (from-to)1341-1346
Number of pages6
Journaljournal of the physical society of japan
Volume47
Issue number4
DOIs
Publication statusPublished - 1979 Jan 1

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'A method of constructing generalized soliton solutions for certain bilinear soliton equations'. Together they form a unique fingerprint.

  • Cite this